Trust Fexit 120mg 30 Tablets
Price includes GST
Relief from the symptoms of hayfever allergy: sneezing; itchy and runny nose; itchy throat; itchy and watery eyes.
Dosage form: Tablet Quantity: 10 tablets Active ingredient: Fexofenadine hydrochloride 120mg
Adults and children over 12 years: Take ONE tablet once daily, if required. If symptoms persist, consult your doctor or pharmacist.
Not recommended for children under 12 years of age. Do not use if foil is tampered. If you are pregnant or breastfeeding, speak to your doctor or pharmacist before taking this medicine. If an overdose is taken or suspected, call Poison Information Centre in Australia at 13 11 26 for advice, or go to a hospital immediately.
Possible delivery methods: Postal Service, Express Delivery